| Model Number |
US1921 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: detailed inquiry description: chemo leak below ultrasite valve on tubing at junction.Leakage noticed after 20 ml of chemo infused.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photos were provided for evaluation.A visual evaluation was performed on the photos.The photos showed that the luer was broken off inside of the most distal caresite valve.Although the exact root cause cannot be determined, previous engineering testing cited a probable root cause could be alcohol exposure of certain male adapters, which can lead to difficulty removing or breakage of male luer tapers when connected to female luers.Based on these findings the reported defect was not confirmed to be a manufacturing defect.The end user will be referred to the ifu which states, "swab top lad vigorously for 15 seconds with 70% isopropyl alcohol and allow to air dry prior to use." please note the air drying of the alcohol prior to use.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.